Sale!

125 Ibuprofen Packs with 2 Tablets

Original price was: $18.83.Current price is: $14.86.

SKU: 80848 Category:

Description

Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg.

REF: [80848]


  • 125 Ibuprofen Packs with 2 Tabletsis backordered and will ship as soon as it is back in stock.